Conformal slant submersions


Creative Commons License

Akyol M. A. , ŞAHİN B.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.1, pp.28-44, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2017.506
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.28-44

Abstract

As a generalization of conformal holomorphic submersions and conformal anti-invariant submersions, we introduce a new conformal submersion from almost Hermitian manifolds onto Riemannian manifolds, namely conformal slant submersions. We give examples and find necessary and sufficient conditions for such maps to be harmonic morphism. We also investigate the geometry of foliations which are arisen from the definition of a conformal submersion and obtain a decomposition theorem on the total space of a conformal slant submersion. Moreover, we find necessary and sufficient conditions of a conformal slant submersion to be totally geodesic.